Jump to content





Accutane "cold-Feet" Please Help!

Posted by katieg23, 02 April 2014 · 105 views

accutane
Hi guys. I'm new to this website as a blogger but I've recently done a bunch of reading about people who have been on Accutane and their journies. First let me describe my skin and my situation. I am 17 years old and have mild acne on my face that gets to be at it's worst when I get my period. I never had cystic acne, but my skin is extremely discolored and red due to blemish scaring. My back is really what my problem is. Since I was in 7th grade I've struggled with back acne so much that it molded me into this shy, unconfident teenager. I always have to hide my back with clothes and summer is the worst where I have to wear bathing suits. I've been to the dermatologist since I was 13 and have been on every medicine possible (topical creams, gels, foams, oral pills, antibiotics) anything you can think of I've probably been on. Nothing has worked for me at all. I switched dermatologists 2 months ago and my new doctor suggested Accutane. When she told me about it, I was extremely excited to start it. I did not realize the short term and long term effects at all. I went through the whole iPledge process and read countless magazines and books and journal entries from people who have been on this drug. Still, I was excited because all I kept thinking was that it was going to clear my skin. Now it is April 2nd and I have the medicine infront of me after a long, long registration process, and I cannot take it. I am FREAKING out. I just realized that summer is coming up soon and I am not going to be able to go in the sun while on this medication. I am very pale to begin with but it's going to make this summer a nightmare for me. "Cold-feet" for this medication is normal, which I've read on here, but I'm not sure if I'm doing the right thing by not taking it. Should I stay diligent on other medicines that I've given up on? Is Accutane that harmful to my body, besides the common side effects? Is Accutane worth taking if I don't "really" need it? If anyone has any questions or comments, please feel free to share, especially if you are going on Accutane, are on it now, or finished it. Sincerely, a teenager hoping for some answers




I have very white, pale skin and I took accutane. My acne was moderate to severe. I had no problems with my skin in the summer. The only problem was that after 7 months accutane did not make permanent positive changes. I had great skin for the last 3 months I was taking it and it was wonderful but after I was finished, acne returned together with hair loss. Would I recommend it-no, unless Dan's regimen failed you as well. 3 members of my family took it without any problems in the 80s and since then had perfect skins; i am the only one who took it few years ago and it did nothing. I am on dan's regimen now and my skin is clear. Good luck!

GetMeTheResults
Jun 09 2014 03:08 PM

ive got the cold feet too, but my skin is only getting worse and I will demand accutane from my dermatologist this week. it all depends on where you are in your journey. im at the point of not caring about the side effects anymore, because ive become really depressed about it.

good luck

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

Categories

Latest Visitors